# SDR ASAA2021021734117

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,905 hours, 12,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16N1GV
- Condition: Faulted
- Location: Mode Control
- Part time: 38,120 hours, 13,736 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT KNOB DOESN'T CHANGE THE HEADING BUG.  IT IS STUCK ON NR 274.  GROUNDED - YES.  REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-800 AMM 22-11-34, PERFORMED MCP INSTALLATION TEST REF AMM 22-11-34, NO FAULTS NOTED.
